# SDR USAA2010121293014

- Difficulty date: November 16, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 67,645 hours, 30,185 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Pin
- Part number: D5754148420000
- Condition: Corroded
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON 2 INNER HINGE PINS OF RIGHT WING NR 1 SPOILER AT WS 3758.  REPLACED INNER HINGE PINS OF RIGHT WING NR 1 SPOILER AT WS 3758 IAW A320 AMM 27-64-41.
